# SDR UIEA0004

- Difficulty date: February 12, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6137 - AMS-DXB - NR 2 ENGINE FIRE WARNING FAULT LIGHT CAME ON DURING THE TAKEOFF ROLL, ''B'' LOOP INDICATED 8 UNITS.  WHEN AIRCRAFT BLOCKED IN, NR 2 ENGINE ''B'' LOOP FIRE WARNING READ 8 UNITS.  FOR TROUBLESHOOTING FIRE WARNING CARDS WERE SWAPPED, BUT NO HELP.  REINSTALLED CARDS IN ORIGINAL POSITIONS.  REMOVED ALL CONNECTORS ON ''B'' LOOP FIRE WARNING ELEMENTS, CLEANED AND REINSTALLED.  NO CHANGE IN READING.  ITEM DEFERRED AS DMI 00-020 AND PLACARDED NR 2 ENGINE ''B'' LOOP FIRE WARNING INOPERATIVE PER DDPG 26-1.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION, NO DISCREPANCIES OBSERVED.  ON 2-14-00, KUL MAINTENANCE RESEATED A11 CONTROL CARD AND PERFORMED OPERATIONAL CHECK AND SYSTEM NOW OPERATES NORMALLY.  (M)
